In this paper we study the reflexive subobject lattices and reflexive endomorphism algebras in a concrete category. For the category {\bf Set} of sets and mappings, a complete characterization for both reflexive subobject lattices and reflexive endomorphism algebras is obtained. Some partial results are also proved for the category of abelian groups.
@article{119365, author = {Dong Sheng Zhao}, title = {On reflexive subobject lattices and reflexive endomorphism algebras}, journal = {Commentationes Mathematicae Universitatis Carolinae}, volume = {44}, year = {2003}, pages = {23-32}, zbl = {1101.18303}, mrnumber = {2045843}, language = {en}, url = {http://dml.mathdoc.fr/item/119365} }
Zhao, Dong Sheng. On reflexive subobject lattices and reflexive endomorphism algebras. Commentationes Mathematicae Universitatis Carolinae, Tome 44 (2003) pp. 23-32. http://gdmltest.u-ga.fr/item/119365/
Introduction to Lattices and Order, Cambridge Text Book, Cambridge University Press, 1994. | MR 1902334 | Zbl 1002.06001
Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. (1970) | MR 0270173 | Zbl 0204.15001
Reflexive lattices of subspaces, J. London Math. Soc. 4 (1971), 257-263. (1971) | MR 0288612 | Zbl 0231.47003
Theory of Topological Structures - An approach to Categorical Topology, D. Reidel Publishing Company, 1988. | MR 0937052 | Zbl 0649.54001
Automorphic images of commutative subspace lattices, Proc. Amer. Math. Soc. 296 (1) (1986), 217-228. (1986) | MR 0837808 | Zbl 0616.46021
Strongly reflexive subspace lattices, J. London Math. Soc. (2) 11 (1975), 491-498. (1975) | MR 0394233
On lattices whose every realization on Hilbert space is reflexive, J. London Math. Soc. (2) 37 (1988), 499-508. (1988) | MR 0939125 | Zbl 0654.47025
On the ranks of single elements of reflexive operator algebras, Proc. Amer. Math. Soc. 125 (10) (1997), 2875-2882. (1997) | MR 1402872 | Zbl 0883.47024
Algebraic Theories, Graduate Texts in Mathematics 26, Springer-Verlag, 1976. | MR 0419557 | Zbl 0489.18003
Structures and group theory I, Duke Math. J. 3 (1937), 149-173. (1937) | MR 1545977 | Zbl 0016.35103
Structures and group theory II, Duke Math. J. 4 (1938), 247-269. (1938) | MR 1546048 | Zbl 0020.34801
Subgroup Lattices of Groups, De Gruyter Expositions in Mathematics 14, Walter de Gruyter, Berlin-New York, 1994. | MR 1292462 | Zbl 1026.20015
Completely distributive lattices, Proc. Amer. Math. Soc. 3 (1952), 677-680. (1952) | MR 0052392